# SDR A6WA201140420

- Difficulty date: April 14, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD IS GOUGED INBD OF LBL9 AT WL80.  REPAIRED DAMAGE AT LBL8 IAW REO 601R-53-61-2155.  FOUND DAMAGE AT RBL 42.20, WL 76.25.  DURING REPAIR AT LBL8.  REPAIRED DAMAGE AT RBL 42.20 IAW REO 601R-53-61-2155.
